On the number of countable models of stable theories

Volume 169 / 2001

Predrag Tanović Fundamenta Mathematicae 169 (2001), 139-144 MSC: Primary 03C45; Secondary 03C15. DOI: 10.4064/fm169-2-3


We prove:

Theorem. If $T$ is a countable, complete, stable, first-order theory having an infinite set of constants with different interpretations, then $I(T,\aleph _{0}) \ge \aleph _{0}$.


  • Predrag TanovićMatematički institut SANU
    Knez Mihajlova 35
    11001 Beograd, Serbia, Yugoslavia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image